# SDR AWXA200600111

- Difficulty date: December 26, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758267
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED VERTICAL WEB CRACKED, .25 INCHES, AT BS 178, WL 176 AND FROM BL 5L TO BL 7L.  MAINTENANCE CUT OUT CRACKED SECTION OF WEB IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.  FABRICATED REPLACEMENT WEB IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.  INSTALLED FABRICATED REPLACEMENT PART AT BS 178, WL 183 AND FROM BL 5L TO BL 7L IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.
